MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MEC POP-ON L 100BX

C.R. BARD, INC. (COVINGTON) -1018233 MEC POP-ON L 100BX
Model Number 32104
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes Tissue Damage (2104); No Consequences Or Impact To Patient (2199); Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the product was unable to roll down and adhered to itself.When the male external catheter was able to roll on to the patient, it stuck to the skin and caused discomfort upon removal.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual inspection noted 200 unopened pop-on mecs received.Visual evaluation noted no obvious defects.An adhesive peel test was performed and the samples were tested according to the standard, aql- 1.0, the samples were cut to the required width (0.70" +/- 0.05").The adhesive peel strength was found to be within specification (0.80-2.80lbf).One sample broke the frame and did not generate a result, therefore an additional sample was tested.The product was not used for diagnosis or treatment.The product met specifications.It was determined that the product had no relationship to the event due to the investigation being unconfirmed through sample evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿description/indication the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication do not use on irritated or compromised skin.Precaution do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply 1) wash penis with mild soap and warm water.Dry thoroughly.2) trim pubic hair if necessary.3) open package at perforation.4) to remove plastic insert, squeeze catheter at the top of the white cone and pull to release.5) unroll self-adhering catheter over penis.6) gently squeeze the catheter to properly seal adhesive to the skin.7) connect to collection bag.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the product was could not roll down and adhered to itself.When the male external catheter was able to roll on to the patient, it stuck to the skin and caused discomfort upon removal.

Brand Name
MEC POP-ON L 100BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9440706
Report Number1018233-2019-07837
Device Sequence Number13578595
Product Code NNX
UDI-Device Identifier00801741070501
UDI-Public(01)00801741070501
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2022
Device Model Number32104
Device Catalogue Number32104
Device Lot NumberJUBR0834
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer01/19/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1